Continuity of functions of the classes $V_{\Phi}$
Matematičeskie zametki, Tome 41 (1987) no. 2, pp. 194-201
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1987_41_2_a7,
author = {Z. A. Chanturiya},
title = {Continuity of functions of the classes $V_{\Phi}$},
journal = {Matemati\v{c}eskie zametki},
pages = {194--201},
year = {1987},
volume = {41},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1987_41_2_a7/}
}
Z. A. Chanturiya. Continuity of functions of the classes $V_{\Phi}$. Matematičeskie zametki, Tome 41 (1987) no. 2, pp. 194-201. http://geodesic.mathdoc.fr/item/MZM_1987_41_2_a7/